MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX WITH ANALYZER; ABL800 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL800 FLEX WITH ANALYZER; ABL800 FLEX ANALYZER
Model Number 393-801
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, the customer reported that they were in the process of investigating a serious potassium discrepant result reported from abl800 flex analyzer (serial number (b)(6).On (b)(6)2024, a potassium of 9.5 was resulted from the abl800 flex analyzer.The provider called questioning the result to which the technologist repeated the sample on abl837-a to which the potassium was 3.2.Both analyzers had successful qc run at 0700 that morning.The abl800 flex analyzer (serial number (b)(6) also had a successful 2-point calibration at 9am.
 
Event or Problem Description
According to the complaint, the customer reported that they were in the process of investigating a serious potassium discrepant result reported from abl800 flex analyzer (serial number (b)(6)).On (b)(6) 2024, a potassium of 9.5 mmol/l was resulted from the abl800 flex analyzer.The provider called questioning the result to which the technologist repeated the sample on abl837-a to which the potassium was 3.2 mmol/l.Both analyzers had successful qc run at 0700 that morning.The abl800 flex analyzer (serial number (b)(6)) also had a successful 2-point calibration at 9am.
 
Additional Manufacturer Narrative
Information about units received and added in b5.
 
Additional Manufacturer Narrative
Radiometer investigation concluded that the incorrect measurement of multiple parameters was due to a clot.Hence it was a pre-analytical issue.

Brand Name
ABL800 FLEX WITH ANALYZER
Common Device Name
ABL800 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
anette gram
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21077923
Report Number3002807968-2025-00002
Device Sequence Number6916674
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R2549N012
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-801
Device Catalogue Number393-801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer01/06/2025
02/13/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/14/2025
03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale